Applied Mathematics

Vol.1 No.5(2010), Paper ID 3257, 6 pages

DOI:10.4236/am.2010.15046

 

Existence and Non-Existence Result for Singular Quasilinear Elliptic Equations

 

Mingzhu Wu, Zuodong Yang

 

 

Copyright © 2010 Mingzhu Wu, Zuodong Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Wu and Z. Yang, "Existence and Non-Existence Result for Singular Quasilinear Elliptic Equations," Applied Mathematics, Vol. 1 No. 5, 2010, pp. 351-356. doi: 10.4236/am.2010.15046.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.